# SDR UALA2011070703375

- Difficulty date: July 7, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,561 hours, 10,915 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP TRACK FAIRING FOUND BOLT LOOSE NUT MISSING FAIRING CRACKED AT 2 LOCATIONS, 2 INCHES LONG AT THE HINGE POINTS.  REMOVED MID AN AFT FAIRING PER CDL 57H.  REMOVED FAIRINGS ARE IN THE BULK PIT.  OPERATION CHECK OF FLAPS ARE NORMAL.  ACP VISUAL CHECK OF FLAP TRACK AND GENERAL AREA, ALL SECURE NO DEFECTS NOTED.
